# SDR AALA20071282

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 29575
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD CENTER AISLE FOR EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
